# SDR E27R1730

- Difficulty date: January 12, 2001
- Submitted: February 7, 2001
- Operation: General aviation
- Aircraft: N921ST
- Make and model: Gulstm 690A
- Aircraft serial: 11200
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 3107041310704
- Condition: Cracked
- Location: Wing Root
- Part time: 10,645 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURAZATION LEAK CHECKS, THE CABIN WAS FOUND TO HVE TWO LARGE LEAKS IN LT AND RT WING ROOT AREA.  ON EXAM OF THE SUSPECT AREAS IT WAS FOUND THAT THE LT AND RT SUPPORT CHANNELS PN310704-1 AND 310704-2 HAD FAILED FROM FS 144 WL10 TO FS 175 WL 14.  THE FAILURE IS IN THE FORM OF A CRACK ON THE VERTICAL OB PORTION OF THE CHANNELS FROM RIVET TO RIVET.  THIS FAILURE ALLOWED THE AIRCRAFT SKIN TO PULL AWAY FROM ITS SUPPORTING STRUCTURE ABOVE THE PICTURE WINDOWS IN EXCESS OF .25 IN.
